# SDR 2007UALA01408

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CROWN AREA, 2 EACH ELEVATOR CONTROL CABLE PULLEYS ARE CRACKED AT STA 340 BETWEEN STR 2L AND STR 3L.  [SUP 06-06-07]   REMOVED AND REPLACED PULLEYS AT STA 340 AND VERIFIED CABLE TENSION.  ACCOMPLISHED FUNCTIONAL CHECK.
